# SDR AALA202102089017

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 11,730 hours, 4,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fabric
- Condition: Torn
- Location: R2  Girt Bar
- Part time: 21,110 hours, 8,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR ESCAPE SLIDE GIRT BAR FABRIC APRON TORN. REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE PER AMM 25-66-01
